# SDR EIAA980158

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C4' CHECK INSPECTION, STATION 1750 STRINGER 51L CRACKED.  FABRICATED SPLICE CHANNEL AND ANGLES AND INSTALLED IAW SRM 51-30-02 FIG 2 AND 9.  (M)
